# SDR COMA0460158

- Difficulty date: February 21, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N484CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7702
- Aircraft time: 3,710 hours, 3,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 363782
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5376 EMERGENCY LIGHTS AFT OF EXIT ROW ARE INOP.  REPLACED FLEXIBLE LAMP SECTION.
